# SDR SIMA20211211001

- Difficulty date: December 11, 2021
- Submitted: December 12, 2021
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 40,426 hours, 36,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INTERMITTENT-C/A-FOUND LH OVERWING EMERGENCY LIGHT BULB SOCKET DAMAGED. RAR LH OVERWING EMERGENCY LIGHT HOUSING IAW EMB 145 AMM 33-50-10. OPERATIONAL CHECK GOOD.
